has anyone ever experienced a lot of gas after stopping cipro and/or flagyl?
I was taking cipro for 2 months (maintenance dose - 500 mg 1x/day), but my pouch issues started getting worse, so my dr. put me on 2 weeks of 500 mg 2x/day. that helped for about 4 days and I started showing the usual signs again of pouchitis (urgency, increased trips, etc). he then added flagyl to the mix (500 mg 3x/day with the cipro). I had to stop the flagyl after 3 days because I had trouble tolerating it (lightheaded and lethargic). but after I stopped it my pouch was great...only going to the bathroom 3-4 times a day and life was grand! :O)
3 days after that, my cipro round was complete. I was fine for about 4 days then the last couple of days I have been dealing with a lot of gas and whatnot. I also had a cold and it seems like colds throw my pouch into a fit. maybe I am just dealing with the side affects of that?
I take 1 packet of vsl#3 ds a day (today I started taking another packet at dinner in hopes that doubling my dose will help me out).
I was just wondering if anyone had issues with gas after stopping antibiotics?
anyway, have a great weekend!